Circulating heparin-like anticoagulants: Case report and review of literature.
Аннотация
We report a case of a 56-year-old woman with a history of idiopathic thrombocytopenic purpura (ITP) following splenectomy on mycophenolate mofetil (MMF), who developed moderate bleeding after stopping MMF. Her laboratory testing suggested the presence of an abnormal circulating heparin-like anticoagulant with demonstrable anti-Xa activity. She was initially treated with antifibrinolytic therapy and was subsequently started on MMF alongside intravenous immunoglobulin, which significantly improved her bleeding symptoms. The presence of abnormal circulating heparin-like anticoagulants is a rare cause of coagulopathy. Few cases exist in the literature, with nearly all occurring in the setting of hematologic or solid-organ malignancy. The mechanism by which these endogenous anticoagulants develop is unclear. Clinical manifestations range from mild bleeding and bruising to life-threatening hemorrhage refractory to conventional therapy. Diagnosis of a heparin-like anticoagulant is based on coagulation testing as well as exclusion of other exogenous anticoagulants, acquired inhibitors, and/or factor deficiencies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.